# SDR P5CA2021040100079

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,077 hours, 22,141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: C6FT11001
- Part serial: 70866
- Condition: Warning Message
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DETECTOR MSG ON EICAS( TRANSFERRED TO MDDR 144669 IAW MEL 26-16-01-01. PLACARD INSTALLED.  LP 1456855 - M5 - CVG - REMOVED AND REPLACED AFT CARGO DETECTOR IAW 767 AMM 26-16-01. OPS CHECK GOOD. THIS CLEARS DMI# 144669, PLACARDS REMOVED. MCC NOTIFIED. )
